# SDR ASOA201201342

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 310, S27R.  EVALUATED DAMAGE FOUND TO BE OUT OF LIMITS.  PERFORMED NDT INSPECTION IAW NDTM 51-20-006-250-A01, NO INDICATIONS NOTED.  DRILLED & DEBURRED NEW FRAME SECTOR REF REO 670-53-21-839.   FABRICATED FRAME SPLICE ANGLE, STRINGER CLEATS IAW REO 670-53-21-839.  INSTALLED IAW REO 670-53-21-839.
